# SDR HNAA2022022300084

- Difficulty date: February 7, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,063 hours, 36,556 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING RIB 21 UPPER FLANGE IS CRACKED (MARKED INSIDE PCA AREA) .... PERFORMED CUTOUT OF DAMAGE TO RH WING RIB 21 AND FABRICATED, PREPPED, AND INSTALLED REPAIR DOUBLER, REPAIR FILLER, AND SHIM IAW EMB 145 SRM 57-20-07 ITEM 4 FIGURE 203 AND EO1-57-22-0009.
